# SDR AALA2019111869001

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE ARM #5 END FITTING HAS EXCESSIVE PLAY ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING PER AMM 55-16-42-400-001-A.
